# SDR DALA2025012000440

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION WAS FOUND AFFECTING THE OB AL PLATE (FACE AND BORE) AT TRACK #4 LEVEL, SPECIFICALLY AT PENDULUM SUPPORT.CORRECTIVE ACTION: REPAIRED ERA 622710-14. (0765737)
